# SDR 96UAL900645

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fail Light
- Condition: Illuminated
- Location: Nr 2 Pneu Mani
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 PNEUMATIC MANIFOLD FAILURE LIGHT CAME ON WHEN ADVANCING THROTTLE FOR TAKEOFF.  RETURNED TO BLOCKS.
